# SDR UIEA2019051504211

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,573 hours, 12,169 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Condition: Malfunctioned
- Location: O2 Ssytem
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 PRESSURE BLEED DOWN INFLIGHT AFTER BEING SERVICED @ SCK.( PERFORMED O2 LEAK TEST IAW AMM 35-11-00. LEAK TEST CHECK GOOD. NO DEFECTS NOTED. )
